... not remember doing it, getting there, or anything until halfway through my day. I just increased my dose to 75mg in the morning and 75 mg at night
Kiasmama is right. Topamax can cause some really weird confusion/ memory problems. I would definitely tell your doctor about because you are taking a pretty low doseage as it is (the recommended daily is 400 mg... 200mg in the am and 200 in the pm). If it's not the Topamax, it could contributr you "lost time" episodes to the next "logical" conclusion... alien abduction :) LOL. Hope this helps.
I felt that way when I was on it. I could go a whole day and not remember it. It was really scary. But once I got use to it, it got better. I was up to 100mg. I would also let you know that your vision can change on it also. My vision got worst, I had a big change in the prescription. So if your vision does not feel right that is why. But it will get better as you get use to the medication. I hope this helps.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
Posted 5 Jan 2015 • 3 answers
I just started taking topamax two days ago. how long before I can see weight loss effects typically?
Posted 9 Mar 2015 • 2 answers
Posted 30 Aug 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers